一覧に戻る

タイトル
  • An Approximation Theorem on Some Convex Domains
作成者
内容注記
  • Other Let Ωbe a convex domain with real analytic boundary which is a generalized type of the complex ellipsoid. Then the approximation theorem in the HP-sense holds in Ω.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.45, p.1-4; 1991
出版者 長崎大学教育学部
日付
    Issued1991-05-31
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32310
関連
  • isIdenticalTo NAID 40002768843
収録誌情報
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 45, 1-4
ファイル
コンテンツ更新日時 2013-06-17